# SDR UALA2012020200659

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 82,170 hours, 13,139 cycles
- Engine: Pwa PW4060
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RUB STRIP LOOSE LEADING EDGE OF REV COWL.  INTERIM REPAIR ACCOMPLISHED PER ECRA 7111-01296.  CLEANED AREA WITH SOLVENT PER GPM.  APPLIED 3 LAYERS OF ALUMINUM TAPE 2524-2-0200 TO DISCREPANT AREAS.  TAPE TO BE RE-INSPECTED EVERY 25 HOURS BEGINNING PTT 82195 AND TO BE PERMANENTLY REPAIRED WITHIN 75 FLT HOURS OR BY PTT 82245. **  MF8627 CREATED TO MONITOR  **
